# SDR FDEA201107262946

- Difficulty date: July 26, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 361
- Aircraft time: 37,996 hours, 36,158 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: A52111255203
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT DOOR, FOUND RT HINGE CRACKED.  PERFORMED REPAIR PER A300-600 SRM 52-  41-14 FIG 201 REV 75. AVIONICS COMPARTMENT DOOR REMOVED AND RE-INSTALLED AFTER   REPAIR COMPLETED PER AMM 52-41-14-04 REV 52.0 AVIONICS COMPARTMENT DOOR   ADJUSTMENT TEST CARRIED OUT PER AMM 52-41-14-05 REV 52.0. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 112.
